Brown Spots Out When Treating Leucorrhoea Containing Mushrooms?

Illustration of Brown Spots Out When Treating Leucorrhoea Containing Mushrooms?
Illustration: Brown Spots Out When Treating Leucorrhoea Containing Mushrooms? glamlabs.in

Good night r nI want to consult some time ago I took an IVA test and the results were negative then I was also advised to test for vaginal discharge after the results came out my vaginal discharge contained mushrooms so I was given the drug nystatin that was inserted through the vagina but only after using the second day came out like brownish spots. My question is whether this is the healing phase or how and do I have to stop using this medication until the spots disappear or I follow the doctor’s advice to use this drug for 1 week? Please help, thank you

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Nystatin is a drug that belongs to the antifungal group and as such, is used when there is suspicion or evidence of fungal infection in the body, usually in the oral cavity, throat, anus and vagina. The way this drug works is to damage the fungal cells and stop their growth. The preparations are in the form of suspensions, vaginal tablets, and ointments. In addition, this drug is also a prescription drug and should not be purchased without a prescription and doctor's advice.


Regarding your question, the actual side effects commonly encountered in the use of this drug are irritation, itching and pain in the vagina, nausea, vomiting, stomach ulcers, diarrhea, vaginal itching or burning, and a red rash appears. So spots are not a common side effect, but on the other hand, not common does not mean impossible. It could be that your body responds to the drug with spots.


So we suggest that you should continue to use the drug as recommended. If the spots get worse, more and more, more often and so on, then stop using drugs and controls to the doctor who treats you even though it is not the schedule for control. But if complaints stop stopping, not too disturbing, or the number does not increase or decrease and increase with the use of nystatin, the cause can be due to stress, fatigue, infection due to other things, menstrual blood residual, and pelvic inflammation. Keep checking with your obstetrician to ensure this, and in the meantime, avoid using tight pants and underpants, adequate rest, avoid stress, increase consumption of healthy foods, avoid cigarette smoke, and drink plenty of water. So, hopefully answering your question.

: by

Related Question

Abdominal Pain, Liquid Chapter With Blood?

Abdominal Pain, Liquid Chapter With Blood?

(1 year ago)

My father has been sick for three days like diarrhea. But on the second day my father’s watery chapter accompanied by a little blood. What is the diagnosis?...

Pain In The Spine To The Hips?

Pain In The Spine To The Hips?

(11 months ago)

Sorry to bother .. I want to ask why my spine, which is the hip part, often hurts? Especially after riding a motorcycle for a long time...

Menstruation Is Only 1 Day Accompanied By Low Back And Leg Pain In Patients With Ovarian Cysts?

Menstruation Is Only 1 Day Accompanied By Low Back And Leg Pain In Patients With Ovarian Cysts?

(1 year ago)

Hello. Good evening. I’m aulia. I am 19 years old. I was sentenced to a cyst while sitting on the bench in grade 2 at that time I was 16 years old. I experience low back pain...

Leave a Reply

Your email address will not be published. Required fields are marked *